# SDR DALA2025031201903

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STR 30 IN MAIN E&E JUST UNDER BATTERY TRAYS. CLEANED CORROSION ON LONGERON REF: B717-200 SRM 53-00-05-2R REPAIR 3. LONGERON (HAT SECTION) REPAIR. LOCAL BLEND OUT REPAIR. UNABLE TO REPAIR, REPLACED LONGERON REF: DACDWG 5911401. (LP #0853025)
